# SDR ABXA020229

- Difficulty date: October 7, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Aircraft time: 83,099 hours, 26,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 5708458503
- Part serial: 0248
- Condition: Failed
- Location: Cabin
- Part time: 17 hours, 13 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY WAS GOING DEAD.  REPLACED EMERGENCY LIGHTS BATTERY AND RELAY UNIT IAW DC-8 MM 33-50-01-2.  OPS CHECKED GOOD.
